# SDR 06FDEA04310

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 54,320 hours, 20,218 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHUT DOWN NR 3 ENGINE IN FLIGHT BECAUSE OF LEVEL 2  ALERT, ENG NR 3 OIL FILTER.  BEFORE SHUT DOWN OIL PRESS WAS NORMAL.  OIL TEMP WAS 20 PERCENT HIGHER THAN OTHER ENGINES.  AFTER SHUT DOWN IT WIND MILLED FOR  25 MIN WITH SOME OIL PRESS.  CHECKED AIU FAULTS LAST FLT LEG IAW FIM, FAULT 314125, ENG OIL STRN CLOG SW 3.  REMOVED MASTER CHIP DETECTOR, FOUND LARGE CHUNKS ON IT.  PROCEEDED PULLING SCAVENGE CHIP DETECTORS, FOUND MORE LARGE CHUNKS ON THE TRANSFER GEARBOX CHIP DETECTOR.  PICTURES POSTED ON INTRANET BY  DAYSHIFT MANAGER.  ACCOMPLISHED IAW FIM 79-35.  REMOVED AND REPLACED NR 3 ENG PER FEDEX  WORKCARDS 71T0101-3, 71T0701-3, 7100J2009.  OPS CHECKS NORMAL  RII:236332
